Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on a certain continued fraction


Author: H. S. Wall
Journal: Bull. Amer. Math. Soc. 51 (1945), 930-934
DOI: https://doi.org/10.1090/S0002-9904-1945-08469-9
MathSciNet review: 0013437
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Findlay Paydon and H. S. Wall, The continued fraction as a sequence of linear transformations, Duke Math. J. vol. 9 (1942) pp. 360-372. MR 6386
  • 2. O. Perron, Die Lehre von den Kettenbruchen, Leipzig and Berlin, 2d ed., 1929. MR 37384
  • 3. W. T. Scott and H. S. Wall, A convergence theorem for continued fractions, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 155-172. MR 1320
  • 4. W. T. Scott and H. S. Wall, Value regions for continued fractions, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 580-585. MR 5411


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08469-9

American Mathematical Society